Advertisement

Potential Analysis

, Volume 23, Issue 2, pp 99–134 | Cite as

On Discretization Schemes for Stochastic Evolution Equations

  • István GyöngyEmail author
  • Annie Millet
Article

Abstract

Stochastic evolutional equations with monotone operators are considered in Banach spaces. Explicit and implicit numerical schemes are presented. The convergence of the approximations to the solution of the equations is proved.

Keywords

stochastic evolution equations monotone operators coercivity finite elements 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gyöngy, I. and Krylov, N.V.: ‘On stochastic equations with respect to semimartingales II. Ito formula in Banach spaces’, Stochastics 6 (1982), 153–173. CrossRefzbMATHGoogle Scholar
  2. 2.
    Gyöngy, I.: ‘On stochastic equations with respect to semimartingales III’, Stochastics 7 (1982), 231–254. MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Gyöngy, I.: ‘Lattice approximations for stochastic quasi-linear parabolic partial differential equations driven by space-time white noise II’, Potential Anal. 11 (1999), 1–37. MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Gyöngy, I. and Martinez, T.: ‘Solutions of partial differential equations as extremals of convex functionals’, submitted for publication. Google Scholar
  5. 5.
    Krylov, N.V.: ‘Extremal properties of solutions of stochastic equations’, Theory Probab. Appl. 29 (1984), 209–221. MathSciNetzbMATHGoogle Scholar
  6. 6.
    Krylov, N.V. and Rosovskii, B.L.: ‘Stochastic evolution equations’, J. Soviet Math. 16 (1981), 1233–1277. CrossRefzbMATHGoogle Scholar
  7. 7.
    Lions, J.L.: Quelques méthodes de résolution des problèmes aux limites non linéaires, Études mathématiques, Dunod Gauthiers-Villars, 1969. Google Scholar
  8. 8.
    Pardoux, E.: ‘Équations aux dérivées partielles stochastiques nonlinéares monotones. Étude de solutions fortes de type Itô’, Thése Doct. Sci. Math. Univ. Paris Sud., 1975. Google Scholar
  9. 9.
    Pardoux, E.: ‘Stochastic partial differential equations and filtering of diffusion processes’, Stochastics 3(2) (1979), 127–167. MathSciNetzbMATHGoogle Scholar
  10. 10.
    Pardoux, E.: ‘Filtrage non linéaire et équations aux derivées partielles stochastiques associées’, École d’été de Probabilités de Saint-Flour, 1989. Google Scholar
  11. 11.
    Rozovskii, B.: Stochastic Evolution Systems. Linear Theory and Applications to Nonlinear Filtering, Kluwer, Dordrecht. Google Scholar
  12. 12.
    Zeidler, E.: Nonlinear Functional Analysis and its Applications, Springer-Verlag, New York, 1990. CrossRefzbMATHGoogle Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.School of MathematicsUniversity of EdinburghEdinburghUnited Kingdom
  2. 2.Laboratoire de Probabilités et Modèles Aléatoires (CNRS UMR 7599), Universités Paris 6–Paris 7, Boite Courrier 188, 4 place Jussieu, 75252 Paris Cedex 05, France and SAMOS-MATISSE, Université Paris 1Paris Cedex 13France

Personalised recommendations